# SDR CA140130007

- Difficulty date: January 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 6,785 hours
- Engine: Lyc O320B2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Block
- Part number: 10357424
- Condition: Cracked
- Location: Magneto
- Part time: 480 hours
- Component: Magneto, Teledynethrm
- Component part number: BL600644201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLOCK FOUND CRACKED WHERE THE BUSHING IS INSTALLED IN THE BLOCK.
